It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Lyme Disease Board Index
Pages: 1Showing 1 - 10 of 10 for lavaquin. (0.000 seconds)


... bothers me is I am still as ill today as I was the day it started, even after 6 months abx. I would really hate to mess my body up even more with a drug such as lavaquin and not get any better. ... (6 replies)
... I just started lavaquin IV 3 days ago. Today I am in intence muscle pain from lower back all the way to toes. ... (2 replies)
... Three days after starting lavaquin I ruptured a tendon in wrist. They have taken me off the drug for the week, next week I will pulse. ... (6 replies)

... What I have is a slight skin infection. It is all on the surface. Looks pretty nasty. I may have had a reaction to the chloraprep. They changed it to betadine and the itching feeling stoped imediatly. I think everything is good know. At the moment the redness is gone replaced with a white scaby material. I still have a numb pain in wrist and when I move it in a certain... (6 replies)
... Hi Derek. It sounds like your line is infected. This is not good. Whenever you have redness or puss call your doctor or nurse immediately. An infection in the line can be very dangerous. What did the nurse say? (6 replies)
... Hi damz68. I am sorry about this. I know it is painful. I am not sure how it is treated unless it is with rest and an anti-inflammatory. Will you be pulsing the Levaquin? I am not a doctor, but from what I understand if this side effect occurs the med should be discontinued. Definitely speak with your doctor about this and do research. You do not want to cause... (6 replies)
... Ouch! Sorry to hear about your wrist. What is your dominant hand? This isn't the type of thing you need on top of Lyme. Speedy recovery to you. (6 replies)
... man, so sorry to hear you got this news... doing a search on boards, i found the following recent post... don't know if yall can share notes, support... http://www.healthboards.com/boards/showthread.php?t=337053&highlight=ruptured+tendon (6 replies)
... I'm right there with you, Damz68! My neurologist put me on Levaquin 3 weeks ago and I started within a day with SEVERE pain, even in places where I didn't have pain with previous Herxes, etc! I called, then missed his call back (the secretary told me it sounded like the flu....sighhh) when I was in an exhaustive sleep - No answer back with calls again and when I went for... (2 replies)
... Hi damz68. Tendon rupture can be a serious side effect from Levaquin. Call your doctor at once and describe to him/her what you wrote here. If this pain is from the med, you need to stop it immediately. I would call before taking another dose. It is possible to herx when starting a med or changing to a new one. Please call the doctor. Let us know what he/she says... (2 replies)




Pages: 1

All times are GMT -7. The time now is 05:54 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!